# SDR S2YA98019

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam
- Part number: 10152105223
- Condition: Malfunctioned
- Location: Rt Te Flap
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CMH/MKE - FLT 1829 - DURING TAKEOFF ROLL, CREW DETECTED SMELL OF SMOKE AND SAW SMOKE IN CABIN.  ABORTED T/O, RETURNED TO GATE.  MAINT INSPECTED ACFT, FOUND THE FLAP MOTOR DAMAGED FROM OVERHEATING.  FLAP SYSTEM WAS PLACED ON MEL AND ACFT RETURNED TO SERVICE.  MAINT REPLACED THE FLAP MOTOR AND FND FLAPS DRIVEN UP AGAINST THE STOPS AND FOUND THE FLAP LIMIT SWITCH CAM PINCH BOLT SHEARED.  WHEN CAM BOLT SHEARED, CAM ROTATED OUT OF ALIGN, WHEN CREW HAD SELECTED THE FLAPS UP AT THE END OF PREVIOUS FLIGHT, FLAP MOTOR NEVER SHUT OFF.  THIS CAUSED FLAP MOTOR TO OVERHEAT AND FAIL.  MAINT REPLACED FLAP MOTOR, ONE FLAP ACTUATOR, AND FLAP LIMIT SWITCH CAM BOX.  RIGGED FLAPS, PERFORMED OPER CHK, RETURNED ACFT TO SERVICE.  (X)
